# SDR ASAA2018113027177

- Difficulty date: November 30, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 33,721 hours, 10,150 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 45LX9C
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 13,203 hours, 4,205 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

V SPEED WINDOW ON MCP BLANK W/ TWO DOTS. GROUNDED - YES. REMOVED AND REPLACED DFCS MODE CONTROL PANEL PER AMM 22-11-34-000-801 / AMM 22-11-34-400-801. PERFORMED MODE CONTROL PANEL INSTALLATION TEST (DFCS GROUP 32) PER AMM 22-11-34-740-801 - ALL TESTS PASS.
